Article Text

PDF
Dogs
Possible association of tachycardia and hypertension with perioperative trazodone administration in a dog
  1. Karla Borland,
  2. R Eddie Clutton and
  3. Carl Bradbrook
  1. Department of Veterinary Clinical Studies, University of Edinburgh, Edinburgh, UK
  1. Correspondence to Dr Karla Borland, borland.karla{at}gmail.com

Abstract

The following case report describes perioperative tachycardia and hypertension in a dog, possibly resulting from trazodone and tramadol coadministration. The dog recovered fully with no discernible long-term consequences.

Statistics from Altmetric.com

  • Received July 13, 2015.
  • Revision received September 25, 2015.
  • Accepted September 29, 2015.
View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.